Differential and Integral Equations

Global existence and uniqueness for the Kummer transformation problem subject to non-Cauchy data

Renato Spigler and Marco Vianello

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 5 (1991), 991-1003.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569539

Mathematical Reviews number (MathSciNet)
MR1123348

Zentralblatt MATH identifier
0743.34043

Subjects
Primary: 34A99: None of the above, but in this section
Secondary: 34A34: Nonlinear equations and systems, general 34A50 34B30: Special equations (Mathieu, Hill, Bessel, etc.) 34C11: Growth, boundedness 34C20: Transformation and reduction of equations and systems, normal forms

Citation

Spigler, Renato; Vianello, Marco. Global existence and uniqueness for the Kummer transformation problem subject to non-Cauchy data. Differential Integral Equations 4 (1991), no. 5, 991--1003. https://projecteuclid.org/euclid.die/1371569539


Export citation